# SDR GTIA2022061336486

- Difficulty date: June 12, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N698NK
- Make and model: Airbus A320-232
- Aircraft serial: 4270
- Aircraft time: 29,835 hours, 11,514 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST REQUIRES SERVICING -L1 DOOR ASSIST BOTTLE SERVICE IAW AMM 52-10-00 LEAK CK GOOD
